Journal article icon

Journal article

Bounded Laplace transforms, primitives and semigroup orbits

Abstract:
Let f : ℝ+ → ℂ be an exponentially bounded, measurable function whose Laplace transform has a bounded holomorphic extension to the open right half-plane. It is known that there is a constant C such that |∫0t f (s) ds| ≦ C (1 + t) for all t ≧ 0. We show that this estimate is sharp. Furthermore, the corresponding estimates for orbits of C0-semigroups are also sharp.

Actions


Access Document


Publisher copy:
10.1007/s00013-003-0427-7

Authors


Journal:
Archiv der Mathematik
Volume:
81
Issue:
1
Pages:
72-81
Publication date:
2003-07-01
DOI:
EISSN:
1420-8938
ISSN:
0003-889X
URN:
uuid:f5d62ec9-0262-416f-bda1-757094078ddf
Source identifiers:
147574
Local pid:
pubs:147574
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP